# SDR 07FDEA00238

- Difficulty date: February 1, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB OUTBD BALANCE BAY PANEL UPPER SKIN, PANEL IS GOUGED ON INNER SURFACE OUTBD SIDE.  REMOVED EXISTING DOUBLER, VERIFY NO DAMAGE NOTED.  FABRICATED, TREATED AND PRIMED, AND REINSTALLED REPAIR.  REF SRM 55-20-3 FIG 7 SHEET 1, PG 4.
